Dr. Adejimi Adeniji
My Social Links

Dr. Adejimi Adeniji

Postdoctoral Research Fellow
Department of Mathematics and Statistics, Tshwane University of Technology, South Africa

Highest Degree
Ph.D. in Mathematics and Statistics from Tshwane University of Technology, South Africa

Share this Profile


My present work is carried out in a broad range of investigations employing mathematical methodologies to explore infectious diseases and epidemiology. Understanding mathematical methods to solve difficulties in infectious disease epidemiology, particularly biology and sociological and economic problems, provides further context for my current work. Publications are in a reputable journal.

Area of Interest:

Mathematical Biology
Mathematical Ecolog
Numerical Analysis
Riemann Hypothesis

Research Publications in Numbers


Selected Publications

  1. Ngungu, M., E. Addai, A. Adeniji, U.M. Adam and K. Oshinubi, 2023. Mathematical epidemiological modeling and analysis of monkeypox dynamism with non-pharmaceutical intervention using real data from United Kingdom. Front. Public Health, Vol. 11. 10.3389/fpubh.2023.1101436.
    CrossRef  |  Direct Link  |  
  2. Adeniji, A.A., S.E. Fadugba and M.Y. Shatalov, 2022. Comparative analysis of Lotka-Volterra type models with numerical methods using residuals in mathematica. Commun. Math. Biol. Neurosci., Vol. 2022. 10.28919/cmbn/7346.
    CrossRef  |  Direct Link  |  
  3. Adeniji, A.A., I.A. Fedotov, J.O. Ehigie, M.Y. Shatalov and S.A. Surulere, 2022. The mechanism of the fault genesis and synchronization in the dissipative cellular model of earthquakes. Russ. J. Nonlinear Dyn., 18: 43-59.
    CrossRef  |  Direct Link  |  
  4. Muzvondiwa, C., A.A. Adeniji, I. Fedotov, M.Y. Shatalov and A.C. Mkolesia, 2021. Parameters estimation of a constrained predator prey dynamical model with incomplete data. Discontinuity Nonlinearity Complexity, 10: 681-691.
    CrossRef  |  Direct Link  |  
  5. Adeniji, A.A., H.A. Noufe, A.C. Mkolesia and M.Y. Shatalov, 2021. An approximate solution to predator-prey models using the differential transform method and multi-step differential transform method, in comparison with results of the classical Runge-Kutta method. Math. Stat., 9: 799-805.
    CrossRef  |  Direct Link  |  
  6. Adejimi, A., S. Samuel, M. Andrew and S. Michael, 2021. Numerical investigation on system of ordinary differential equations absolute time inference with mathematica®. Int. J. Adv. Comput. Sci. Appl., 12: 821-829.
    CrossRef  |  Direct Link  |  
  7. Adeniji, A.A., I. Fedotov, M.Y. Shatalov and A.C.P.G. Mkolesia, 2018. Numerical investigation of diffusive predator-prey model with application to annular habitat. Far East J. Math. Sci., 109: 343-355.
    CrossRef  |  Direct Link  |  
  8. Adeniji, A.A., I. Fedotov and M.Y. Shatalov, 2018. Inverse problem of the holling-tanner model and its solution. BIOMATH, Vol. 7. 10.11145/j.biomath.2018.12.057.
    CrossRef  |  Direct Link  |  
  9. Sesan, A.I., M.A. Modiu, B.J. Funso, E.T. Ekakitie and A.A. Adesola, 2014. A new version of the proof of. IOSR J. Math., 10: 14-16.
    CrossRef  |  Direct Link  |  
  10. Adeniji, A.A., E.A. Ekakitie, M.A. Mohammed and I.S. Amusa, 2013. A redefined riemann zeta function represented via functional equations using the Osborne’s rule. IOSR J. Math., 8: 33-35.
    CrossRef  |  Direct Link  |